# SDR UPS08851929

- Difficulty date: March 3, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324U501
- Part serial: TAG00950491
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 END FITTING CRACKED AT STA 1695 L34R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21, 51-3-2, 51-1-8, 51-1-11.
